Quadrature Method for an Autonomous Ordinary Differential Equation

Budin, Harun (1984) Quadrature Method for an Autonomous Ordinary Differential Equation. Pertanika, 7 (2). pp. 67-70.

[img] PDF
2165Kb

Abstract

A quadrature method is used to obtain uniqueness results for an autonomous nonlinear ordinary differential equation. This method enables us to give a necessary and sufficient condition for a unique solution when the nonlinearity is convex. The technique is then used to determine supremum of the spectrum for the problem with convex nonlinearity.

Item Type:Article
Keyword:Autonomous; differential equation; uniqueness; spectrum.
Faculty or Institute:Faculty of Environmental Studies
ID Code:2281
Deposited By: Nur Izyan Mohd Zaki
Deposited On:12 Nov 2009 03:42
Last Modified:27 May 2013 07:00

Repository Staff Only: item control page

Document Download Statistics

This item has been downloaded for since 12 Nov 2009 03:42.

View statistics for "Quadrature Method for an Autonomous Ordinary Differential Equation"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.